Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    4
  • comments
    0
  • views
    3809

Day 20


krissypants30

636 views

So my lips are chapped even more and my skin is drying a bit more as well. I am getting mild lower back pain and in my legs too. Can't really carry anything without having my arms feeling fatigued but that's the whole process of the pill kicking in. I don't have any serious side effects *knock on wood*. A little spacey and feeling "empty" at times but nothing severe- could be also other daily occurrences that cause that as well. Vision hasn't effected me yet or I just don't notice. Can't really think of anything else. I move up to 40 mg a day in 10 days and I have to go and get my blood tests really soon.

0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×